# SDR CA060316003

- Difficulty date: March 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 7,965 hours
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6896822
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF 300 HR ENGINE INSPECTION ENGINE WAS BEING GND RUN AND LEAK CHECKED.  FUEL WAS NOTICED IN ENGINE COMPARTMENT AFTER INVESTIGATING DRAIN LINE WAS REMOVED FROM OVERBOARD DRAIN FOR FUEL PUMP AND EXCESSIVE LEAK WAS DETECTED.  PUMP REMOVED AND REPLACED WITH SERVICEABLE UNIT.
